# SDR 9900209997

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39132445501
- Condition: Malfunctioned
- Location: Nlg
- Part time: 21,264 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WOULD NOT EXTEND DURING APPROACH.  CREW UTILIZED EMERGENCY GEAR EXTENSION LEVER AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR ACTUATING CYLINDER, OPERATIONAL CHECK NORMAL.
